# SDR DXTA2011020104440

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 4,853 hours, 3,405 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52339
- Part serial: YL183
- Condition: Malfunctioned
- Location: Nlg
- Part time: 585 hours, 427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION THE NOSE WHEEL ASSY TAKES A LONG TIME (35 OR 40SEC) TO SPIN DOWN. WHEN IT FINALLY DOES COME TO A STOP, THERE IS A MODERATE SHAKE AND ONE CAN SMELL BURNED RUBBER.  REPLACED BOTH NLG WHEEL ASSY'S, LUBED AND RETORQUED THE NLG WHEEL AXLE IAW MM 32-40-00 AND 32-40-31.  OPS CHECKED GOOD.
